# SDR UPS04241968

- Difficulty date: February 11, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FUSELAGE SKIN CRACKED AT BS 1354 RT.  REPAIRED IAW SRM 51-40-2 FIG 1.
